Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 498, NWS Albuquerque, NM

October 5, 2017Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 5, 2017, 5:04 PM MDT for Socorro County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2017, 5:04 PM MDT (23:04 UTC)
Expired
Oct 5, 2017, 5:45 PM MDT
In force
41 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 112 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS55 KABQ 052304
SVRABQ
NMC053-052345-
/O.NEW.KABQ.SV.W.0498.171005T2304Z-171005T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
504 PM MDT THU OCT 5 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  East central Socorro County in central New Mexico...

* Until 545 PM MDT.

* At 503 PM MDT, severe thunderstorms were located along a line
  extending from 22 miles east of Escondida to 12 miles west of
  Bingham, moving east-northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People 
outside should move to shelter inside a strong building. Stay away 
from windows.

Heavy rains from severe thunderstorms can produce sudden and 
dangerous flows in arroyos, ditches and over low water crossings. Do 
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3426 10601 3388 10610 3385 10666 3414 10654
TIME...MOT...LOC 2303Z 245DEG 25KT 3407 10651 3390 10659 

HAIL...1.25IN
WIND...60MPH
 
$$

DPorter
2 follow-up statements
268 
WWUS55 KABQ 052334
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT THU OCT 5 2017

NMC053-052345-
/O.CON.KABQ.SV.W.0498.000000T0000Z-171005T2345Z/
Socorro-
534 PM MDT THU OCT 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL SOCORRO COUNTY...

At 534 PM MDT, severe thunderstorms were located along a line
extending from near Gran Quivira to 8 miles west of Bingham, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3390 10615 3386 10654 3385 10660 3385 10663
      3417 10642 3426 10601
TIME...MOT...LOC 2334Z 242DEG 18KT 3420 10615 3391 10652 

HAIL...1.00IN
WIND...60MPH
 
$$

DPorter
831 
WWUS55 KABQ 052342
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
542 PM MDT THU OCT 5 2017

NMC053-052352-
/O.EXP.KABQ.SV.W.0498.000000T0000Z-171005T2345Z/
Socorro-
542 PM MDT THU OCT 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOCORRO COUNTY
WILL EXPIRE AT 545 PM MDT...
            
The storms that prompted the warning have weakened below severe 
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail 
and heavy rain are still possible with these thunderstorms.

LAT...LON 3390 10615 3386 10654 3385 10660 3385 10663
      3417 10642 3426 10601
TIME...MOT...LOC 2342Z 245DEG 25KT 3422 10611 3393 10648 

$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 2:40 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 5, 2:40 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
240 PM MDT Thu Oct 5 2017

.SYNOPSIS...
Continued numerous storms over NM will keep the increased threat of
flash flooding through tonight into Friday morning. Storm coverage
over the west will begin tapering off tonight, with storms east the
central mountain chain ending by Friday morning. Scattered storms
over the southeast plains could pop up again Friday afternoon along a
frontal boundary. Drier cooler weather prevails for the weekend, with
potentially much colder weather across the northern mountains by
Monday night.

&&

.DISCUSSION...
Wet conditions across New Mexico will continue through tonight into
early Friday morning. Near record level PWAT values of 1.00-1.60",
CAPE values ranging from 1500-2500/kg over eastern NM, and up to
3000+ J/kg over Socorro county, and bulk shear values 30-50kts will
provide the chance for isolated severe storms this afternoon into
tonight. Numerous storms across the state, and already very saturated
soils will continue the threat of flash flooding into early Friday
morning. Storm coverage west of the central mtn chain will be the
first to taper off by midnight tonight, with storms over the eastern
plains tapering off Friday morning.

A Pacific cold front will swoop through western NM Friday bringing a
much awaited drying pattern. PWATs will drop to below 0.20" across
the west. The potential for sct storms will remain Friday afternoon
over the SE plains where the edge of the sfc cold front will lay,
battling remnant Gulf moisture to its east. A few storms along this
bdry could become severe. Stronger westerly winds are expected to mix
down Friday afternoon bringing breezy winds over much of northern
NM. By Saturday highs area wide will be ~5 degrees below normal.
Sunday will see a slight warming trend. By Monday night a much colder
Arctic low is forecast to move over northern NM. This system,
showing -2C to -5C 700mb temps across the northern mtns Monday
night, has the potential to bring the season's first considerable
snow amounts across the northern mtn peaks. Will have to continue to
monitor the evolution of this system as we get closer for a better
idea of snow potential. Tuesday morning lows across the northern
mtns may be a bit warm at this time, with the ECX guidance showing
teens at Angel Fire. The forecast is mainly a blend for Tuesday
morning lows, leaning more towards the warmer end of the temps...for
now...

A warming trend will kick in by mid next week as a high will build
west into west Texas, bringing a more southerly flow into NM. Models
disagree with how much moisture will be swung up along the western
periphery of this high with the GFS the most bullish showing
afternoon rounds of storms, and the ECMWF bringing a more modest
amount of moisture into southern NM.

24

&&

.FIRE WEATHER...
...One more round of strong to severe storms through tonight then
much drier and windier weather Friday with the focus for severe
storms shifting more across the far eastern plains...

Atmospheric moisture content sampled by this morning's weather
balloon at ABQ was a new record value for the date. The plume of
unseasonably moist air currently over the area will gradually shift
eastward during the next 24-36 hours. Showers and storms through the
remainder of the afternoon and evening will be focused from the
Continental Divide eastward, as drier air begins to push into far
northwest New Mexico.   Heavy rain-producing thunderstorms will
shift into eastern New Mexico during the overnight with the threat
for severe weather aligning across the eastern plains once again
Friday afternoon and evening.

West to northwest winds will gradually strengthen tonight over the
northern high terrain, before expanding to most areas on Friday.
Daytime humidities will be significantly lower as compared to recent
days with MinRH trends downward 20 to as much as 50 percent across
the central and west. Gusts to around 45 or 50 mph are possible
mainly over the north central higher terrain and the northeast
highlands/plains. Ventilation rates will be excellent Friday.

The gusty winds Friday afternoon and evening are associated with a
Pacific front that will reinforce the dry air and allow nighttime
lows to trend much cooler/colder Friday night. Dry conditions
areawide and lighter winds can be expected Saturday and Sunday.
Ventilation will trend downward significantly this weekend with
widespread poor rates to predominate.

Looking ahead,  another potent upper level low and associated
southward push of cooler air will impact the area Monday afternoon
into Monday night.  The ECMWF remains a little faster with the
arrival of the cooler air mass into northeast New Mexico on Monday
than the GFS, but both models are in better agreement that the
cooler air mass will break down both sides of the Divide.  Easterly
upslope flow combined with forcing from the upper low that should
pass near or just south of the NM/CO line Monday night or Tuesday
morning will bring a brief shot at wetting precipitation to mainly
the central mountain chain and east.  Thereafter, following a cooler
than average day on Tuesday,  predominately dry and seasonably mild
temperatures are forecast Wednesday and Thursday.

KJ

&&

.AVIATION...
18Z TAF CYCLE
Broad MVFR and localized LIFR ceilings continue to impact airport
terminals east of the Central Mountain Chain. Limited improvement is
forecast this afternoon, especially where precipitation occurs. 18Z
TAFS may be a tad aggressive on lifting ceiling heights. Will monitor
trends and amend as required.

Showers and thunderstorms are impacting the northern mountains and
eastern plains of NM. Another crop of showers/storms will increase
in coverage this afternoon, particularly across the central portions
of the state, progressing east-northeast. These storms could result
in heavy rainfall and low ceilings/visibilities. In addition, hail
and gusty winds cannot be ruled out in the more intense activity.

Primary forecast challenge after 06z is whether low ceilings will
develop/linger in the Rio Grande Valley. GFS solution clears out the
region quicker than NAM, but will indicate BKN060 in TAFs for now.
Meanwhile, confidence is a little higher that MVFR or IFR ceilings
will impact the region east of the Central Mountain Chain. For now,
added SCT placeholders in these terminals, but the next shift may
need to convert to BKN/OVC.

Porter

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  44  66  36  67 /   5   0   0   0
Dulce...........................  42  63  31  63 /  30   5   0   0
Cuba............................  47  64  34  64 /  40   5   0   0
Gallup..........................  42  69  34  69 /   0   0   0   0
El Morro........................  39  67  32  67 /   5   0   0   0
Grants..........................  45  70  34  68 /  10   0   0   0
Quemado.........................  52  72  34  70 /  20   0   0   0
Glenwood........................  55  82  45  77 /  20   0   0   0
Chama...........................  39  57  31  59 /  40   5   0   0
Los Alamos......................  55  68  37  66 /  50   5   0   0
Pecos...........................  51  67  36  66 /  80   5   0   0
Cerro/Questa....................  48  62  31  63 /  30   5   0   0
Red River.......................  43  55  29  58 /  30   5   0   0
Angel Fire......................  38  60  30  64 /  30   5   0   0
Taos............................  45  65  31  64 /  30  10   0   0
Mora............................  46  67  35  67 /  50   0   0   0
Espanola........................  57  73  38  68 /  40   5   0   0
Santa Fe........................  55  68  37  66 /  70  10   0   0
Santa Fe Airport................  52  70  39  66 /  60  10   0   0
Albuquerque Foothills...........  60  74  40  68 /  70   5   0   0
Albuquerque Heights.............  59  76  42  68 /  60   5   0   0
Albuquerque Valley..............  57  78  42  70 /  50   5   0   0
Albuquerque West Mesa...........  58  77  42  70 /  40   5   0   0
Los Lunas.......................  53  80  39  71 /  50  10   0   0
Rio Rancho......................  59  76  41  69 /  40  10   0   0
Socorro.........................  57  82  44  72 /  30  10   0   0
Sandia Park/Cedar Crest.........  50  70  40  64 /  80   5   0   0
Tijeras.........................  51  72  40  67 /  80   5   0   0
Moriarty/Estancia...............  48  73  38  67 /  80   5   0   0
Clines Corners..................  52  69  39  65 /  80   5   0   0
Gran Quivira....................  54  74  39  69 /  70  10   0   0
Carrizozo.......................  58  78  43  72 /  50  10   5   0
Ruidoso.........................  52  72  43  68 /  70  10   5   0
Capulin.........................  49  71  36  66 /  50   5   5   0
Raton...........................  48  72  37  68 /  40   0   0   0
Springer........................  51  74  37  69 /  50   0   0   0
Las Vegas.......................  49  70  37  68 /  60   0   0   0
Clayton.........................  55  79  44  71 /  40   5   5   0
Roy.............................  53  75  40  67 /  50   5   0   0
Conchas.........................  61  82  46  74 /  70   5   0   0
Santa Rosa......................  57  80  45  72 /  70  10   0   0
Tucumcari.......................  61  84  47  74 /  70  10   5   0
Clovis..........................  59  82  49  72 /  70  20  20   0
Portales........................  60  83  49  73 /  70  20  20   0
Fort Sumner.....................  61  82  48  72 /  70  30  10   0
Roswell.........................  63  87  52  74 /  50  20  10   0
Picacho.........................  59  82  46  71 /  50  20   5   0
Elk.............................  56  79  46  69 /  60  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ507-511>515-517>540.

&&

24
Hazardous weather outlook, Oct 5, 2:56 PM MDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
256 PM MDT Thu Oct 5 2017

NMZ501>540-061100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
256 PM MDT Thu Oct 5 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

A flash flood watch is in effect for much of central and eastern New
Mexico for tonight through Friday morning. Areas in eastern New
Mexico are especially at risk for flash flooding due to the heavy
rainfall across portions of the area in recent days. There will also
be a threat of severe thunderstorm activity for most of the northern
half of the state, excluding the far west, this afternoon and
evening. The primary threats in any severe thunderstorm will be large
hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Oct 5, 3:37 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 PM MDT THU OCT 5 2017

NMZ507-519-052200-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
337 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 400
PM MDT...

At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Belen, moving east at 35 mph.

Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be
possible with this storm.

Locations impacted include...
Valencia, Los Lunas, Belen, Peralta, Rio Communities North, Jarales,
Los Trujillos-Gabaldon, Tome, Rio Communities and Los Chaves.

This includes Interstate 25 between Mile Markers 187 and 201.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3469 10710 3482 10669 3458 10665 3458 10707
TIME...MOT...LOC 2136Z 253DEG 28KT 3464 10699

DPorter
Special weather statement, Oct 5, 3:37 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 PM MDT THU OCT 5 2017

NMZ508-520-052215-
Southwest Mountains-Lower Rio Grande Valley-
337 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 415
PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Magdalena, or 14 miles southwest of Socorro,
moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Socorro, Escondida, Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 137 and 156.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3388 10723 3406 10724 3417 10687 3388 10682
TIME...MOT...LOC 2137Z 265DEG 18KT 3397 10714

24
Special weather statement, Oct 5, 3:44 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
344 PM MDT THU OCT 5 2017

NMZ504-510-052215-
San Juan Mountains-Northwest Highlands-
344 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL
415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
El Vado, or 16 miles southwest of Tierra Amarilla, moving east at 45
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
El Vado, El Vado Lake State Park, Canjilon, Cebolla and Tierra
Amarilla.

&&

LAT...LON 3641 10687 3660 10692 3675 10636 3643 10633
TIME...MOT...LOC 2143Z 269DEG 37KT 3651 10674

24
Special weather statement, Oct 5, 4:15 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT THU OCT 5 2017

NMZ508-520-524-052245-
Southwest Mountains-South Central Highlands-Lower Rio Grande Valley-
415 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 445
PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near
Socorro, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Socorro, Escondida, Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 139 and 154.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3390 10700 3408 10704 3419 10676 3391 10671
TIME...MOT...LOC 2215Z 261DEG 21KT 3401 10694

24
Local storm report, Oct 5, 4:41 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT THU OCT 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     FLASH FLOOD      BELEN                   34.66N 106.78W
10/05/2017                   VALENCIA           NM   LAW ENFORCEMENT

            ROADS GOING UNDER INTERSTATE 25 ARE FLOODED.

&&

EVENT NUMBER ABQ1702226

TRM
Special weather statement, Oct 5, 4:58 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT THU OCT 5 2017

NMZ504-511-052330-
Northwest Highlands-Jemez Mountains-
458 PM MDT THU OCT 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTH
CENTRAL SANDOVAL COUNTIES UNTIL 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Regina, or 13 miles northwest of Cuba, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lindrith, Regina and Gallina.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3647 10689 3641 10683 3639 10682 3639 10681
      3626 10667 3610 10710 3619 10719
TIME...MOT...LOC 2258Z 227DEG 25KT 3619 10707

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 6:00 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 4, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 6:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Oct 4, 6:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Oct 4, 6:25 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe50 min
Oct 4, 6:46 PM MDTFlash Flood WarningABQSanta Fe119 min
Oct 4, 7:14 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
Oct 4, 7:16 PM MDTAreal Flood AdvisoryABQTorrance, Valencia119 min
Oct 4, 7:49 PM MDTRiver Flood WarningABQChaves37 hr
Oct 4, 7:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 8:03 PM MDTAreal Flood AdvisoryABQSocorro, Valencia117 min
Oct 4, 8:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 10:32 PM MDTSpecial Weather StatementABQSan Miguel28 min
Oct 4, 11:18 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Oct 4, 11:25 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 5, 12:33 AM MDTAreal Flood WarningABQSandoval, Santa Fe9 hr
Oct 5, 12:40 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Oct 5, 12:58 AM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Oct 5, 1:42 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 3:08 AM MDTAreal Flood AdvisoryABQHarding, San Miguel112 min
Oct 5, 3:24 AM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel81 min
Oct 5, 4:28 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 5:24 AM MDTAreal Flood AdvisoryABQQuay, San Miguel81 min
Oct 5, 6:26 AM MDTAreal Flood AdvisoryABQHarding, San Miguel94 min
Oct 5, 6:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Oct 5, 7:37 AM MDTAreal Flood AdvisoryABQChaves83 min
Oct 5, 10:16 AM MDTRiver Flood WarningABQSandoval, Santa Fe11 hr
Oct 5, 10:44 AM MDTAreal Flood AdvisoryABQCurry3 hr
Oct 5, 12:12 PM MDTAreal Flood AdvisoryABQGuadalupe6 hr
Oct 5, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 5, 1:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 5, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 5, 1:53 PM MDTSpecial Weather StatementABQ37 min
Oct 5, 2:11 PM MDTSpecial Weather StatementABQSocorro34 min
Oct 5, 2:18 PM MDTSpecial Weather StatementABQValencia27 min
Oct 5, 2:24 PM MDTSevere Thunderstorm WarningABQCibola, Valencia51 min
Oct 5, 2:28 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 5, 2:57 PM MDTSpecial Weather StatementABQ33 min
Oct 5, 3:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Oct 5, 3:11 PM MDTSpecial Weather StatementABQRio Arriba34 min
Oct 5, 3:15 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia17 min
Oct 5, 3:17 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Oct 5, 3:20 PM MDTFlash Flood WarningABQValencia115 min
Oct 5, 3:25 PM MDTSevere Thunderstorm WarningABQSandoval50 min
Oct 5, 3:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Oct 5, 3:33 PM MDTAreal Flood AdvisoryABQSandoval117 min
Oct 5, 3:37 PM MDTSpecial Weather StatementABQValencia23 min
Oct 5, 3:44 PM MDTSpecial Weather StatementABQRio Arriba31 min
Oct 5, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia46 min
Oct 5, 3:54 PM MDTSevere Thunderstorm WarningABQSocorro51 min
Oct 5, 4:13 PM MDTFlash Flood WarningABQGuadalupe2 hr
Oct 5, 4:13 PM MDTFlash Flood WarningABQSocorro3 hr
Oct 5, 4:15 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 5, 4:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel116 min
Oct 5, 4:44 PM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 5, 4:58 PM MDTSpecial Weather StatementABQRio Arriba32 min
Oct 5, 5:09 PM MDTSpecial Weather StatementABQSandoval36 min
Oct 5, 5:14 PM MDTFlash Flood WarningABQValencia3 hr
Oct 5, 5:15 PM MDTSevere Thunderstorm WarningABQSandoval23 min
Oct 5, 5:18 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe117 min
Oct 5, 5:25 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel3 hr
Oct 5, 5:53 PM MDTSpecial Weather StatementABQSocorro37 min
Oct 5, 5:55 PM MDTSpecial Weather StatementABQSocorro35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.